A 28-year-old female asked:
I am on bupropion 150mg twice daily and feel it has made my anxiety go through the roof even though i take clonazepam 0.5. what do i do?
1 doctor answer • 2 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Caffeine ?: If you use caffeinated products - it is important to taper off of them. Wellbutrin (bupropion) is stimulating. If you add the stimulation of caffein on top of that, you can have a nervous mess.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated May 22, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.